# SDR UALA2013042302814

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 63,070 hours, 23,741 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O O2 MASK MICROPHONE IS INOP.  REPLACED THE F/O O2 STORAGE BOX WITH THE 3 OBS O2 STORAGE BOX.
